# SDR USAA2013062800023

- Difficulty date: June 26, 2013
- Submitted: June 29, 2013
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 59,957 hours, 21,917 cycles
- Engine: Rroyce RB211535E4
- Engine time: 48,992 hours, 18,788 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Shaft Seal
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

EN-ROUTE, DURING CRUISE FLIGHT, THE RT ENG OIL QTY DROPPED TO A "0" INDICATION.  THE OIL TEMP REMAINED NORMAL, AND OIL PRESS FLUCTUATED BETWEEN GREEN AND AMBER. THE FLIGHT DIVERTED.  THE RT ENG WAS AT IDLE FOR 1HR 40MINS.  MX R & R THE ACCESSORY GEARBOX TOWER SHAFT SEAL.  LEAK AND OPS CK GOOD.
